# SDR ASOA04759

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT FLOOR SUPPORT BETWEEN FS 38/39, STRINGER 17R AND THE LEFT FLOOR SUPPORT BETWEEN FS 39/40, STRINGER 17L WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOOR SUPPORT BETWEEN FS 38/39, STRINGER 17R AND THE LEFT FLOOR SUPPORT BETWEEN FS 39/40, STRINGER 17L IAW SRM 51-25-01.  (M)
